EconPapers    
Economics at your fingertips  
 

Resilience of macroeconomic variables of the Iranian economy against monetary policy shock based on the DSGE mode

Mohammad Jalal Goldoost (), Seyed Abbas Najafizadeh (), Seyed Fakhreddin Fakhrhosseini () and Ahamad Sarlak ()
Additional contact information
Mohammad Jalal Goldoost: Ph.D. Candidate of Economics, Islamic Azad University, Arak Branch
Seyed Abbas Najafizadeh: Assistant Professor of Economics, Islamic Azad University, Arak Branch
Seyed Fakhreddin Fakhrhosseini: Assistant Professor of Accounting, Islamic Azad University, Tonekabon Branch
Ahamad Sarlak: Assistant Professor of Economics, Islamic Azad University, Arak Branch

Quarterly Journal of Applied Theories of Economics, 2019, vol. 6, issue 2, 1-28

Abstract: In this paper, the economic resilience that shows the degree and ability of the economy in dealing with monetary and currency shocks is analyzed using a standard Keynesian dynamic equilibrium standard model of Keynesian. The data used in this article are fixed prices in 2011 and annually for the period of 1966-2016, taken from the Central Bank of the Islamic Republic of Iran. The results indicate that the reaction of inflation to expansionary monetary policy shocks depends on the amount of adhesion parameter, and production in the economy will increase with increasing price sticking parameter. Given the relative risk aversion ratio, consumption will decrease in response to monetary shocks.

Keywords: DSGE Models; Resilience; nominal rigidities (search for similar items in EconPapers)
JEL-codes: C11 C15 E31 E32 (search for similar items in EconPapers)
Date: 2019
References: Add references at CitEc
Citations:

Downloads: (external link)
https://ecoj.tabrizu.ac.ir/article_9127_141e25ae4201d7966e2acbd5c476237e.pdf Full text (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ris:qjatoe:0146

Access Statistics for this article

Quarterly Journal of Applied Theories of Economics is currently edited by Sakineh Sojoodi

More articles in Quarterly Journal of Applied Theories of Economics from Faculty of Economics, Management and Business, University of Tabriz Contact information at EDIRC.
Bibliographic data for series maintained by Sakineh Sojoodi ().

 
Page updated 2025-03-19
Handle: RePEc:ris:qjatoe:0146